# SDR CA050404005

- Difficulty date: March 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 30,818 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Plate
- Part number: 332574
- Condition: Failed
- Location: Piston Retainer
- Part time: 42,469 hours, 48,048 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 STANDBY POWER UNIT INDICATED, 'NO PRESSURE OUTPUT'.  DEFECT 435468, SPU REMOVED AND SENT TO SHOP.  APRIL 4TH JAZZ HYD SHOP WO NR 174735 REPORTED, 'PISTON SHOE FAILURE CAUSED PISTON BEARING PLATE TO BE GOUGED.  PISTON RETAINER PLATE, PISTON RETAINER PLATE RETAINER AND CYLINDER BARREL DAMAGED BY FOD.  PUMP TESTED AND RETURNED TO SERVICE.'
